# SDR UIEA2018020500178

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 88,853 hours, 22,546 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Worn
- Location: Controller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PRESSURE CONTROLLER O RING AT FITTING IS WORN( REMOVED AND REPLACED O RING AT ENG 2 HPSOV. OPS CHECK NORMAL IAW AMM 36-11-08 )
